# SDR 9JLA2021100628578

- Difficulty date: September 21, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N777KD
- Make and model: Bombdr CL6002D15
- Aircraft serial: 5814
- Aircraft time: 2,514 hours, 1,104 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Transducer
- Part number: 8560077010
- Part serial: FK1527
- Condition: Defective
- Location: Aoa Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW REPORTED THE AUX AOA VANE HEAT (YELLOW) CAS MESSAGE WAS POSTED WITH TAWS WINDSHEAR FAIL (WHITE) ALSO POSTED. THE FLIGHT CREW RAN THE QRH AND ATTEMPTED TO RESET SYSTEM WITH NO SUCCESS. OPERATIONS WERE CONTINUED PER MEL 30-31-1-6-B. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THE 3RD AOA TRANSDUCER WAS DEFECTIVE. THE TRANSDUCER WAS REMOVED AND REPLACED WITH A NEW UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
